Simple Search:

Alternative interval estimation for parameters of bivariate exponential model with time varying covariate


Citation

Arasan, Jayanthi and Lunn, Mary (2008) Alternative interval estimation for parameters of bivariate exponential model with time varying covariate. Computational Statistics, 23 (4). pp. 605-622. ISSN 0943-4062

Abstract / Synopsis

This paper investigates several alternative methods of constructing confidence interval estimates based on the bootstrap and jackknife techniques for the parameters of a parallel two-component system model with dependent failure and a time varying covariate, when data is censored. This model is an extension of the bivariate exponential model. Bootstrap confidence interval techniques, the bootstrap-t, bootstrap-percentile andBCamethods are compared with the confidence interval based on the jackknife via coverage probability study using simulated data. The results clearly indicate that the jackknife technique works far better than any of the bootstrap techniques when dealing with censored data.


Download File

[img]
Preview
PDF (Abstract)
Alternative interval estimation.pdf

Download (84kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.1007/s00180-007-0101-9
Publisher: Springer Verlag
Keywords: Bootstrap, Jackknife, Censoring, Covariates
Depositing User: Najwani Amir Sariffudin
Date Deposited: 01 Jun 2010 09:08
Last Modified: 02 Dec 2015 03:44
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1007/s00180-007-0101-9
URI: http://psasir.upm.edu.my/id/eprint/7020
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item